# SDR CALA0000281

- Difficulty date: March 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COCKPIT FLOOR SKIN CORRODED AT FS 160, LBL 6.  THE CORROSION WAS REMOVED IAW SRM 53-01, FIGURE 2 AND 51-10-3.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 2, 51-10-04, 51-30-02.
